# SDR AUS20011363

- Difficulty date: December 17, 2001
- Submitted: January 4, 2002
- Operation: Air carrier
- Make and model: Saab 340B
- Engine: Ge CT79B
- Propeller: Rotol R3754123F21
- System (JASC): 3221 · Nose/Tail Landing Gear Attach Section
- Part: Bolt
- Part number: AIR123816
- Condition: Sheared
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NOSE LANDING GEAR STRUT LT TRUNNION PIN RETENTION BOLT SHEARED IN AREA JUST BELOW THE THREADED PORTION.
